# SDR SWAA2019011128329

- Difficulty date: January 8, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 55,281 hours, 32,321 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 412A1120
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BULLNOSE EMERGENCY EGRESS LIGHT LENS MISSING AT ROW 9.  R&R LENS PER CMM.
